# SDR SWAA2020031342436

- Difficulty date: March 12, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 29,525 hours, 17,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAILED CAPACITY TEST AT LOCATION M1669 IN CABIN.         R&R EMERGENCY LIGHT BATTERY AT LOCATION M1669 PER MM 33-51-06
